Seriously Considering Changing My Name To “Scottie”!!!!

So it’s day six and the dizzy spells continue.  If you are a connoisseur of Classic Fifties Hitchcock thrillers, then you will no doubt under stand the reference in the title of this post, if not, then I will leave you to work it out!

It seems at random moments that my feet just start to wander off as I walk, I then just have to stop regain myself and then start walking again, at times it feels like I’m stumbling slightly and I still get dizzy if I stand too quickly or move my head to the side too quickly too, but other than that, it still all feels okay.

The headaches have gone now, it’s now just these light-headed moments which still linger, but let’s be honest here, I would much rather have these than every muscle and every joint screaming out in pain, I’ll take my wandering feet over that any time, I never want to experience that again.

Back then all I could do was pray for strength to get through and to reach out to friends in my moments of despair, I have been praying for support and strength all week, I also have had friends praying for me too, so hopefully this won’t last too much longer.

ARISE by FLYLEAF
Tell the swine
We will make it out alive
There’s a note in the pages of a book
So sleep tonight
We’ll sleep dreamlessly this time
When we awake we’ll know that everything’s alright

Sing to me about the end of the world
End of these hammers and needles for you

Hold on to the world we all remember fighting for
There’s still strength left in us yet
Hold on to the world we all remember dying for
There’s still hope left in it yet

There’s snow on your face
And your razor blade
The twilight is bruised
And there you lie

Sing to me about the end of the world
End of these hammers and needles for you
We’ll cry tonight
And in the morning we are new
Stand in the sun
We’ll dry your eyes

Hold on to the world we all remember fighting for
There’s still strength left in us yet
Hold on to the world we all remember dying for
There’s still hope left in it yet

Sing, sing
Arise

Arise and be
All that you dreamed
All that you dreamed

(Hold on to the world we all remember fighting for)
Arise and be
All that you dreamed
All that you dreamed
(Hold on to the world we all remember fighting for)
Arise and be
All that you dreamed
All that you dreamed
(Hold on to the world we all remember fighting for)

7 thoughts on “Seriously Considering Changing My Name To “Scottie”!!!!

  1. leftnfree

    Did you cold turkey off the medication or do it slowly. Medication coming off of slowly will actually be better for you than the cold turkey feeling. I will be praying that you will return to normal quickly.

    Reply
    1. waynemali Post author

      I went cold turkey, as I said in my post earlier this week, I felt on Sunday a strong feeling that it was time stop the meds. I understand these dizzy spells can last a few weeks, but to be honest I can cope with these, it’s just a little weird at times, but I would be very grateful for your prayers.
      Wayne

      Reply
      1. leftnfree

        Ok well my prayers will be that you are quickly on the other side of side effects. God has given you the rare gift of wanting you off the meds. He will see you through this for sure. I am sorry I had been really preoccupied with school so had skimmed some of the WordPress posts and I guess I missed the one about you going cold turkey… God’s peace. Cuddos for obedience to the Lord on this issue!!

        Reply
  2. quirkybooks

    Wayne, you are awesome for doing what you are doing. I hate taking meds and I don’t currently take any. I know my situation is different to yours. I only take natural kelp, digestive enzmes, and chamomile tea and a plant based orange drink. I eat loads of omega 3 fish for my Fibro, It’s working quite well. I was taking 8 tablets a day for a digestion problem that had me in an ambulance, I went down to 6 a day, then 3 or 4, but I still had bad pain and problems eating. The doctor prescribed me more meds and said to increase the dose again, and there was nothing more he could do for me, ever. I was only on them for 4 months and starting getting a bad rash up my neck , to my chin. I came off them and had a week of bad side effects whilst working. Then I went to see a herbalist. She helped, but the digestive ezymes, drink and tea are what works best in place of any meds and I can eat normallly again. Thank the lord and myself for taking my health into my own hands.

    Feel free to share your blog posts on my http://www.facebook.com/BlogtrainerUK page. For those who follow my @blogtrainerUK or @quirkybooksnet or @SandraBellamyUK account on Twitter, and use the #blogquirky to share blog posts, they will be retweeted.

    Reply
    1. waynemali Post author

      The main issue I’ve had since I’ve been on these anti-depressants is being so tired all the time and not really having any get up and go because of it. I knew I had to get off them sooner rather than later, but felt God gave me the push I needed at the weekend. I guess I haven’t been paying too much attention to my diet recently either, but I know I need to look at this too, just as I did when I stopped drinking.
      Thank you for your comment and the inspiration.
      Wayne

      Reply

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.